MAUDE Adverse Event Report: ARTHREX, INC. APSII CONTROL CONSOLE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. APSII CONTROL CONSOLE; POWERED SURG ORTHOPEDIC INSTR
Model Number APSII CONTROL CONSOLE
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that with the attached handpiece the screen showes that it is not connected.There was no harm for patient, operator or third party.No further information received.
 
Additional Manufacturer Narrative
Additional info: h6.The device was not received; therefore, an evaluation on the product could not be performed.The reported event cannot be verified.A most likely cause for the reported event was attributed to wear and tear.

Brand Name
APSII CONTROL CONSOLE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17709945
Report Number1220246-2023-07819
Device Sequence Number15136264
Product Code HWE
UDI-Device Identifier00888867043138
UDI-Public00888867043138
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPSII CONTROL CONSOLE
Device Catalogue NumberAR-8300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer08/15/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown